double dose of Atripla
May 2, 2009
I just took a double dose of Atripla within about 15 minutes of each dose. (I had taken the first dose just after waking up and didn't remember taking it.) Is there a risk of overdose?
Response from Dr. Young
In the short run a double dose of Atripla shouldn't be the cause of any significant long-term problems. You might experience a little more of the efavirenz psychological side effects, but otherwise, you should be ok.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Risk Blowjob From A Prostitute
- Sore On Penis After Getting Head Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Are Pimples A Sign Of A Std?
- Can Genital Warts Cause Burning And Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.